# SDR DALA1237720910

- Difficulty date: June 2, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 65,676 hours, 51,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TRAILING EDGE FLAP, LEADING EDGE SURFACE CRACKED AT XW 251.  FOUND REPAIR DOUBLER TO BE CRACKED, REMOVED DOUBLER AND ACCOMPLISHED ERA 503745-14 REV ORIGINAL DURING CPCP/PSV.
